RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 1, Pages 143–151 (Mi de7707)  

Partial Differential Equations

On a Carleman-type problem for elliptic systems

A. P. Soldatov

Vladimir State Pedagogical Institute

Full text: PDF file (1104 kB)

English version:
Differential Equations, 1992, 28:1, 136–144

Bibliographic databases:
UDC: 517.956
Received: 21.08.1991

Citation: A. P. Soldatov, “On a Carleman-type problem for elliptic systems”, Differ. Uravn., 28:1 (1992), 143–151; Differ. Equ., 28:1 (1992), 136–144

Citation in format AMSBIB
\Bibitem{Sol92}
\by A.~P.~Soldatov
\paper On a Carleman-type problem for elliptic systems
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 1
\pages 143--151
\mathnet{http://mi.mathnet.ru/de7707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257498}
\zmath{https://zbmath.org/?q=an:0765.35015}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 1
\pages 136--144


Linking options:
  • http://mi.mathnet.ru/eng/de7707
  • http://mi.mathnet.ru/eng/de/v28/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020